Affricates in the Shor language
Bibliographic Data
| ID | 23022012 |
|---|---|
| Authors | N S Urtegeshev (corresponding author) |
| Year | 2019 |
| Issue | 4 |
| Pages | 210-217 |
| Publication date | 2019-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Sibirskii Filologicheskii Zhurnal (JOURNAL) |
| Journal identifiers | ISSN: 1813-7083 |
| Publisher | Tomsk State University (PUBLISHER • RU) |
| DOI | 10.17223/18137083/69/18 |
| OpenAlex | W3003693612 |
| Language | EN |
() . , , , .
Computer Science · Linguistic Variation and Morphology · Linguistics, Language Diversity, and Identity · Syntax, Semantics, Linguistic Variation
| Highly cited | No |
|---|